advertisement
Question
Posted by: | 2019/06/21

Side Effects from discontinuing the pill - Ginette 35

Hi, I've been on the Ginette 35 pill for about 14 years. I have recently stopped using it, off it for almost 2 months. Have not had my period since, even though my cycle wasn't irregular or a problem before I started using it. Was merely on it for my skin. I am moody, I have gained weight, I feel down a lot (depressed), no interest in exercising and I don't have the mental strength as I used to, to get my ass into gear and just go to the gym and do something about my weight. I'm too tired. I am constipated and bloated. I would like to know if this is normal and how long does it usually take to normalize. I hate feeling this way. Stuck!!! Thanks :(

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2019/06/24

This sounds like it could be your body adjusting to being off the Pill. This usually settles within 3 months, so maybe give it a  bit more time.


Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement